# SDR ASAA2015031610980

- Difficulty date: March 16, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 7,653 hours, 2,491 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Master Caution
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL CONTROLLER CAB ZONE TEMP LIGHT ILLUMINATED. EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  RESET NR 2 CONTROLLER FLT DECK TRIM VALVE FAULT.  BITE TEST PASS IAW MM 21-61-00.  GROUND VERIFICATION SUCCESSFUL.
